Some Fixed Point Results for Generalized Weak Contraction Mappings in Modular Spaces
Chirasak Mongkolkeha and
Poom Kumam
International Journal of Analysis, 2013, vol. 2013, 1-6
Abstract:
We prove the existence theorem of fixed points for a generalized weak contractive mapping in modular spaces.
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/ANALYSIS/2013/247378.pdf (application/pdf)
http://downloads.hindawi.com/journals/ANALYSIS/2013/247378.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:ijanal:247378
DOI: 10.1155/2013/247378
Access Statistics for this article
More articles in International Journal of Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().